Second Derivatives of Circle Packings and Conformai Mappings.
Discrete & computational geometry, Tome 11 (1994) no. 3, pp. 35-50
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{DCG_1994__11_3_131287,
author = {B. Rodin and Zheng-Xu He and P. Doyle},
title = {Second {Derivatives} of {Circle} {Packings} and {Conformai} {Mappings.}},
journal = {Discrete & computational geometry},
pages = {35--50},
year = {1994},
volume = {11},
number = {3},
zbl = {0794.30006},
url = {http://geodesic.mathdoc.fr/item/DCG_1994__11_3_131287/}
}
B. Rodin; Zheng-Xu He; P. Doyle. Second Derivatives of Circle Packings and Conformai Mappings.. Discrete & computational geometry, Tome 11 (1994) no. 3, pp. 35-50. http://geodesic.mathdoc.fr/item/DCG_1994__11_3_131287/